MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX4341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient had a double stopcock used for drawing labs from the picc line and after labs were drawn and aspirated from the closest stopcock, blood began spraying due to a hole in the stopcock.Per reporter, the nurse indicated the leak appeared to occur where the stopcock turned, before the cap, and that the cap was tight and the leak appeared to be high-pressure, likely from a small hole.No patient harm occurred or adverse event was reported.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24930212
Report Number1526863-2026-00098
Device Sequence Number10652197
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public(01)10351688507648
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4341L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown